# SDR ASAA0957165

- Difficulty date: December 24, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,863 hours, 3,223 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 3232
- Condition: Failed
- Location: Ac Bay
- Part time: 35,179 hours, 18,328 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONTROLLER ON CONT CAB ON DURING RECALL. GROUNDED YES. REMOVED & REPLACED CONTROL CABIN TRIM AIR MODULATING VALVE PER AMM 21 61 21 400 801. OPS AND LEAK CHECK GOOD. PER TECH SERVICES VERIFIED ACAU MODULES M324 AND M1455 ARE SECURED PROPERLY. NOTIFIED PAT SEAMC
